Extended B-spline approach by using continuous least square approximation

Authors

  • Saad Shakir Mahmoud
  • Noor Qasim Ali

Abstract

Boundary value problem of two order ordinary differential equations is
solved using a new approach of extended B-spline interpolation method by
using continuous least square approximation. There is one free scalar
(???? ? ????????+1 ) that control the polynomial of approximation solution. This
method produces better results than classical B-spline interpolation method.

Downloads

Published

2020-09-20

How to Cite

Saad Shakir Mahmoud, & Noor Qasim Ali. (2020). Extended B-spline approach by using continuous least square approximation. Mustansiriyah Journal for Sciences and Education, 17(5), 253-262. Retrieved from https://edumag.uomustansiriyah.edu.iq/index.php/mjse/article/view/74

Issue

Section

Research Article